ADVERTISEMENT

Q. There is no change in my dark complexion even after using Maxiliv injections. Should I increase the dose?

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jul 15, 2019 and last reviewed on: Jul 17, 2019

Hello doctor,

I am a 29-year-old male. I have a dark brown complexion. I am taking Maxiliv injection IV twice in a week for four months to lighten my skin. But till now there is no change. Why I am not getting any result. I do not expose myself in sunlight and use sunscreen also. I want to know about glutathione effect only. Do I need to increase the dose?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

It is not necessary that every individual responds to glutathione injections. Effects vary from one individual to the other. If there is no response even after 10 doses, then you should stop treatment. It would not be of any use. Glutathione is not permanent lightening agent. An alternative procedure like peels can be considered for face and if necessary for arms. Or Q switched Nd YAG laser for the face it reduced pigmentation. Rest all measures you are already aware of I suppose.

Thank you doctor,

My doctor told me that changes would be seen only when body glutathione level reaches more than enough and takes over 20 injections. Now I am taking doses on my own as I received more than 30 injections so far. What will happen if I take oral glutathione along? I desperately want to improve complexion a little bit.

#

Hello,

Welcome back to icliniq.com.

As I mentioned earlier if there is no visible response, then you should stop using glutathione. Please do not take injections on your own they need to be carefully administered because it can have side effects. I would not advice oral glutathione when intravenous injections did not respond. Please consider other treatment available like peels, mesotherapy, and Q switched lasers for a better complexion.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is it safe to use Glutathione pills for skin whitening?

Thank you doctor,Does the TAPSE number ever change? Is it one of those things that fluctuate?   Read full

Is it safe to use IV Glutathione to get lighter skin?

Thank you doctor,Does the TAPSE number ever change? Is it one of those things that fluctuate?   Read full

I have developed 30 to 40 black spots on my face. What could they be?

Thank you doctor,Does the TAPSE number ever change? Is it one of those things that fluctuate?   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.